Alert archive / Florida / Flood Watches in 2016

Flood Watch 2, NWS Miami, FL

March 25, 2016Palm Beach County, Florida

NWS Miami, FL issued this flood watch at Mar 25, 2016, 6:29 PM EDT for Palm Beach County, Florida. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2016, 6:29 PM EDT (22:29 UTC)
Expired
Mar 25, 2016, 9:33 PM EDT
In force
3 hr
Issued by
NWS Miami, FL
Flood severity
None

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1957 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1957 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

515 
WGUS62 KMFL 252229
FFAMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
629 PM EDT FRI MAR 25 2016

...HEAVY RAINFALL TO CONTINUE THROUGH THIS EVENING...

.A STATIONARY BOUNDARY OVER PALM BEACH COUNTY WILL SERVE AS THE
FOCUS FOR ADDITIONAL HEAVY SHOWERS AND THUNDERSTORMS THIS EVENING
INTO EARLY TONIGHT. THIS RAIN WILL FALL OVER AREAS THAT HAVE
RECEIVED HEAVY RAIN FRIDAY AFTERNOON.

FLZ067-068-168-260600-
/O.NEW.KMFL.FA.A.0002.160325T2229Z-160326T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND PALM BEACH-METRO PALM BEACH-COASTAL PALM BEACH-
629 PM EDT FRI MAR 25 2016

...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF SOUTH FLORIDA...INCLUDING THE 
  FOLLOWING AREAS...COASTAL PALM BEACH...INLAND PALM BEACH AND 
  METRO PALM BEACH. 

* UNTIL 2 AM EDT SATURDAY

* MANY AREAS HAVE RECEIVED 3 TO 4 INCHES OF RAIN THIS AFTERNOON
  WITH ADDITIONAL HEAVY SHOWERS AND THUNDERSTORMS EXPECTED TO
  PRODUCE 2 TO 4 INCHES OF RAIN THIS EVENING AND EARLY TONIGHT.

* THIS ADDITIONAL HEAVY RAINFALL MAY LEAD TO SIGNIFICANT FLOODING
  OF STREETS...URBAN AREAS...AND LOW LYING FLOOD PRONE AREAS NEAR
  SMALL CANALS OR CREEKS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
1 follow-up statement
040 
WGUS62 KMFL 260133
FFAMFL

FLOOD WATCH
NATIONAL WEATHER SERVICE MIAMI FL
933 PM EDT FRI MAR 25 2016

FLZ067-068-168-260245-
/O.CAN.KMFL.FA.A.0002.000000T0000Z-160326T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND PALM BEACH-METRO PALM BEACH-COASTAL PALM BEACH-
933 PM EDT FRI MAR 25 2016

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PALM BEACH COUNTY HAS BEEN CANCELLED. THE
THUNDERSTORMS THAT PRODUCED UP TO 6 INCHES OF RAIN IN 4 HOURS OVER
PARTS OF NORTHEASTERN PALM BEACH COUNTY HAVE MOVED OUT OF THE
AREA. STREET FLOODING WAS REPORTED IN MULTIPLE LOCATIONS.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at Mar 25, 4:43 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Mar 25, 4:43 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
443 PM EDT FRI MAR 25 2016

.SYNOPSIS...
ABUNDANT MOISTURE AND AN UNSTABLE AIRMASS WILL KEEP SUPPORTING
SHOWERS AND THUNDERSTORM ACTIVITY ACROSS THE AREA TONIGHT AND
THROUGH MUCH OF THE WEEKEND. AN APPROACHING COLD EARLY NEXT WEEK
WILL KEEP THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS THROUGH MID
WEEK...THEN DRIER CONDITIONS ARE EXPECTED FOR THE SECOND HALF OF
NEXT WEEK.

&&

.SHORT TERM...
WITH THE AREA OF SUBSIDENCE BEHIND A SHORT WAVE TROUGH NOW TO THE
ENE OF THE AREA AND WARMER SFC TEMPERATURES...THE PAUSE ON
CONVECTIVE ACTIVITY HAS COME TO AN END WITH LATEST RADAR AND
SATELLITE DATA DEPICTING INCREASING SHOWERS AND THUNDERSTORMS
ACROSS THE CWA. STRONGEST CELLS WERE OBSERVED ACROSS BROWARD
COUNTY FROM NORTH MIAMI BEACH TO DEERFIELD BEACH...AND
NORTHERN-MOST AREAS OF PALM BEACH COUNTY NEAR CALOOSA DURING THE
EARLY AFTERNOON HOURS.

A COMBINATION OF INCREASING LOW LEVEL INSTABILITY DUE TO DAYTIME
HEATING AND MOVING OUTFLOW BOUNDARIES FROM EARLIER STORMS WILL
KEEP FAVORABLE ATMOSPHERIC CONDITIONS FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS TO DEVELOP THROUGH TONIGHT. WATER VAPOR AND MODEL
ANALYSIS ALSO DEPICT PREVAILING STRONG WESTERLY FLOW
ALOFT...WHICH MAY PROVIDE ADDITIONAL UPPER LEVEL SUPPORT FOR A
FEW STRONG TO SEVERE CELLS AT TIMES. EXPECT FREQUENT CLOUD TO
GROUND LIGHTING...LOCALIZED DOWNPOURS AND POSSIBLE SMALL HAIL WITH
THE STRONGEST CELLS.

LATEST MODEL SOLUTIONS SUGGEST THE DEVELOPMENT OF A WEAK MID
LEVEL RIDGE ON SAT AND SUN ACROSS MOST OF SOUTH FLORIDA WITH A
SLIGHTLY DRIER AIRMASS ESTABLISHING ALOFT. THIS MAY RESULT IN A
NORTHWARD SHIFT OF CONVECTIVE ACTIVITY WITH THE OVERALL TRACK OF
THE NEXT UPPER LEVEL WAVES/LOWS REMAINING FURTHER NORTH OF THE
AREA. HOWEVER...SATELLITE IMAGERY SHOWS YET ANOTHER SHORT WAVE
TROUGH WITH PLENTY OF DEEP CONVECTION AND INSTABILITY AHEAD OF IT
APPROACHING THE AREA FROM THE NW. THE 500 MB TEMPS ALSO REMAIN IN
THE -10 TO -12 RANGE TONIGHT AND INTO SAT MORNING.
THEREFORE...EXPECT ADDITIONAL ROUNDS OF SCATTERED SHOWERS AND
STORMS THROUGH MUCH OF THE WEEKEND...ESPECIALLY DURING THE
AFTERNOON AND EARLY EVENING HOURS.

THE AFTERNOON HIGHS ARE EXPECTED TO REMAIN VERY WARM...MID TO UPPER
80S...WITH AN INCREASE IN EASTERLY FLOW KEEPING THE IMMEDIATE
EAST COAST METRO IN THE LOW 80S ON SUN.

.LONG TERM...
MONDAY THROUGH FRIDAY...MODELS SHOW A STRONG UPPER LEVEL SHORT
WAVE MOVING ACROSS THE OH/TN VALLEY...WHICH SENDS A SURFACE LOW
INTO THE MID-ATLANTIC BY MON. AN ASSOCIATED SFC FRONTAL BOUNDARY
MIGRATES S AND INTO THE SOUTHERN HALF OF THE FLORIDA PENINSULA BY
LATE MON AND EARLY TUE. A DRYING TREND WILL ESTABLISH ON WED AND
INTO THU IN THE WAKE OF THE FROPA...BUT ENOUGH LINGERING MOISTURE
SHOULD COMBINE WITH DAYTIME HEATING FOR ISOLATED TO SCATTERED
SHOWERS AND A FEW STORMS TO DEVELOP EACH DAY.

&&

.MARINE...
AFTERNOON SEA BREEZES BROUGHT VEERING WINDS TO A MORE SE FLOW
ACROSS THE ATLANTIC COASTAL WATERS...AND S/SW OVER THE GULF
COASTAL WATERS. THE WINDS WILL THEN BACK TO A E/SE FLOW OVER ALL
THE WATERS DURING THE WEEKEND WITH SPEEDS REMAINING IN THE 10 TO
15 KT RANGE. FOR EARLY NEXT WEEK...AN APPROACHING COLD FRONT
BOUNDARY WILL BRING WINDS SWITCHING TO THE W/SW BY LATE MON WITH
SEAS REMAINING AROUND 1 TO 3 FEET.

THE MAIN BOATING CONCERN WILL CONTINUE TO BE SHOWERS AND FEW
THUNDERSTORMS. FREQUENT CLOUD TO WATER LIGHTNING STRIKES AND GUSTY
WINDS ARE POSSIBLE WITH THE STRONGEST STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  71  86  74  86 /  50  20  10  20
FORT LAUDERDALE  74  85  76  85 /  50  10  10  20
MIAMI            73  87  75  86 /  50  10  10  20
NAPLES           70  86  70  85 /  10  10  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

KSCHARF/REYNES
Hazardous weather outlook, Mar 25, 4:15 AM EDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
415 AM EDT FRI MAR 25 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
252015-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
415 AM EDT FRI MAR 25 2016

...STRONG TO SEVERE STORMS POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH
FLORIDA, MAINLY DURING THE AFTERNOON BUT ALSO POSSIBLE AT ANY
TIME. SOME OF THE STORMS WILL BE STRONG WITH WIND GUSTS OVER 40
MPH AND SMALL HAIL, WITH THE POTENTIAL FOR A FEW STORMS TO REACH
SEVERE LEVELS WITH DAMAGING WIND GUSTS TO 60 MPH OR HIGHER. THE
MOST LIKELY AREA FOR THE STRONGEST STORMS WILL BE FROM THE LAKE
OKEECHOBEE AREA SOUTH TO THE PALM BEACHES AND NORTHERN BROWARD
COUNTY.

WIND: GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH ANY OF THE STORMS
TODAY ACROSS SOUTH FLORIDA. THE STRONGEST STORMS HAVE THE
POTENTIAL OF PRODUCING DAMAGING WIND GUSTS OF 60 MPH OR GREATER,
MAINLY FROM THE LAKE OKEECHOBEE AREA SOUTH TO THE PALM BEACHES AND
NORTHERN BROWARD COUNTY.

HAIL: SMALL HAIL IS POSSIBLE WITH ANY OF THE STORMS ACROSS SOUTH
FLORIDA.

FLOODING: HEAVY RAINFALL IS EXPECTED TO CAUSE LOCALIZED FLOODING
OF STREETS AND POORLY DRAINED AREAS ACROSS MUCH OF SOUTH FLORIDA,
WITH THE GREATEST LIKELIHOOD FROM THE BROWARD AND PALM BEACH
COUNTY METRO AREAS TO AROUND LAKE OKEECHOBEE.

WATERSPOUTS: THUNDERSTORMS MAY SPAWN WATERSPOUTS OVER THE GULF AND
ATLANTIC WATERS THROUGH TONIGHT.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT THE
ATLANTIC BEACHES TODAY, ALONG WITH A SLIGHT RISK AT THE GULF COAST
BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED MAINLY AFTERNOON THUNDERSTORMS ARE EXPECTED THIS
WEEKEND THROUGH MUCH OF NEXT WEEK. THE GREATEST COVERAGE OF STORMS
IS EXPECTED TO BE ON SATURDAY AROUND AND WEST OF LAKE OKEECHOBEE
WHERE SOME STORMS COULD REACH STRONG TO SEVERE LEVELS WITH
DAMAGING WINDS POSSIBLE, ALONG WITH HAIL AND LOCALIZED FLOODING.

THE FOCUS FOR THUNDERSTORMS WILL BE MAINLY OVER THE INTERIOR OF
THE PENINSULA SUNDAY THROUGH THE MIDDLE OF NEXT WEEK, WITH THE
MAIN THREATS BEING OCCASIONAL LIGHTNING STRIKES, GUSTY WINDS AND
HEAVY RAINFALL LEADING TO MINOR FLOODING.

THE RIP CURRENT RISK WILL REMAIN SOMEWHAT ELEVATED AT THE ATLANTIC
BEACHES THIS WEEKEND AS WINDS REMAIN OUT OF THE EAST AND
SOUTHEAST, WITH A DECREASING RISK EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. INDIVIDUAL SPOTTERS ARE ALWAYS
ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

In the hours before

Special weather statement, Mar 25, 5:12 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
512 PM EDT FRI MAR 25 2016

FLZ067-068-168-252200-
INLAND PALM BEACH COUNTY-COASTAL PALM BEACH COUNTY-METRO PALM BEACH
COUNTY-
512 PM EDT FRI MAR 25 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PALM BEACH
COUNTY...

AT 512 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NORTH COUNTY
AIRPORT...OR 12 MILES WEST OF PALM BEACH GARDENS...MOVING EAST AT 30
MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
TEQUESTA...JUNO BEACH...NORTH PALM BEACH...LAKE PARK...JUNO RIDGE...NORTH
COUNTY AIRPORT...THE ACREAGE...LIMESTONE CREEK...JUPITER FARMS...PHILO
FARMS...CALOOSA AND FAU NORTH CAMPUS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.

LAT...LON 2679 8003 2680 8038 2695 8035 2696 8033
      2696 8014 2697 8014 2697 8003
TIME...MOT...LOC 2112Z 253DEG 26KT 2688 8029

MJH
Special weather statement, Mar 25, 5:26 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
526 PM EDT FRI MAR 25 2016

FLZ071>074-172-173-252215-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-
526 PM EDT FRI MAR 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE
COUNTIES UNTIL 615 PM EDT...

* AT 525 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  INTERSECTION KROME AND U.S. 27 TO NEAR SUNNY ISLES BEACH...AND
  MOVING NORTHEAST AT 20 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  SMALL HAIL.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
  IN A SAFE BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE...SURFSIDE...MIAMI GARDENS...
  HALLANDALE...WESTON...NORTH MIAMI...NORTH MIAMI BEACH...AVENTURA...DANIA
  BEACH...MIAMI LAKES...COOPER CITY...SUNNY ISLES BEACH...OPA-LOCKA...WEST
  PARK...PALM SPRINGS NORTH...CHAMBERS ESTATES AND RAVENSWOOD ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2610 8035 2607 8009 2587 8012 2593 8053
TIME...MOT...LOC 2125Z 243DEG 16KT 2598 8042 2594 8006

BAXTER
Local storm report, Mar 25, 5:47 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
547 PM EDT FRI MAR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     FLOOD            1 SSE TEQUESTA          26.94N  80.08W
03/25/2016                   PALM BEACH         FL   AMATEUR RADIO

            SKYWARN SPOTTER REPORTED 4 TO 8 INCHES OF STANDING
            WATER ALONG A1A-US1 TO S BEACH RD. REPORT RELAYED VIA
            HAM RADIO.

&&

EVENT NUMBER MFL1600221

ROSS
Local storm report, Mar 25, 5:57 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT FRI MAR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLOOD            1 NE JUPITER            26.94N  80.09W
03/25/2016                   PALM BEACH         FL   AMATEUR RADIO

            SKYWARN SPOTTER REPORTED 12 INCHES OF STANDING WATER
            ACROSS 60 PERCENT OF ROADWAY ALONG ALTERNATE A1A FROM
            CENTER ST TO INDIANTOWN RD. REPORT RELAYED VIA HAM
            RADIO.

&&

EVENT NUMBER MFL1600222

ROSS
Local storm report, Mar 25, 6:02 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
602 PM EDT FRI MAR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     FLOOD            1 S TEQUESTA            26.95N  80.09W
03/25/2016                   PALM BEACH         FL   AMATEUR RADIO

            SKYWARN SPOTTER REPORTED 4 TO 8 INCHES OF STANDING
            WATER ALONG ALTERNATE A1A FROM S BEACH RD TO CENTER ST.
            REPORT RELAYED VIA HAM RADIO.

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER MFL1600221

ROSS
Special weather statement, Mar 25, 6:05 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
605 PM EDT FRI MAR 25 2016

FLZ067-068-168-252300-
INLAND PALM BEACH COUNTY-COASTAL PALM BEACH COUNTY-METRO PALM BEACH
COUNTY-
605 PM EDT FRI MAR 25 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN PALM
BEACH COUNTY...

AT 605 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER THE ACREAGE...
OR 7 MILES NORTH OF WELLINGTON...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS...RIVIERA
BEACH...PALM BEACH...JUNO BEACH...ROYAL PALM BEACH...NORTH PALM BEACH...
LAKE PARK...HAVERHILL...THE ACREAGE...JUNO RIDGE...LAKE BELVEDERE
ESTATES...NORTH COUNTY AIRPORT...LION COUNTRY SAFARI PARK...GOLDEN
LAKES...LOXAHATCHEE GROVES...PORT OF PALM BEACH AND DOWNTOWN WEST PALM
BEACH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.

LAT...LON 2690 8003 2669 8003 2665 8047 2679 8049
      2695 8004
TIME...MOT...LOC 2205Z 261DEG 12KT 2678 8023

MJH

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 8:55 PM EDTSpecial Marine WarningMFL35 min
Mar 24, 10:29 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Mar 25, 5:26 AM EDTSpecial Weather StatementMFLMiami-Dade64 min
Mar 25, 8:47 AM EDTSpecial Marine WarningMFL58 min
Mar 25, 8:57 AM EDTSpecial Weather StatementMFLCollier48 min
Mar 25, 9:10 AM EDTSpecial Weather StatementMFLCollier50 min
Mar 25, 2:38 PM EDTSpecial Weather StatementMFLBroward37 min
Mar 25, 2:55 PM EDTSpecial Weather StatementMFLMartin35 min
Mar 25, 3:03 PM EDTSpecial Weather StatementMFLBroward42 min
Mar 25, 3:25 PM EDTSpecial Marine WarningMFL65 min
Mar 25, 3:49 PM EDTSpecial Weather StatementMFLMartin41 min
Mar 25, 4:04 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
Mar 25, 4:31 PM EDTSpecial Weather StatementMFLMartin44 min
Mar 25, 4:37 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Mar 25, 4:47 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
Mar 25, 4:52 PM EDTSpecial Marine WarningMFL38 min
Mar 25, 5:12 PM EDTSpecial Weather StatementMFLMartin48 min
Mar 25, 5:18 PM EDTSpecial Marine WarningMFL42 min
Mar 25, 5:26 PM EDTSpecial Weather StatementMFLBroward49 min
Mar 25, 5:43 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
Mar 25, 5:56 PM EDTSpecial Marine WarningMFL64 min
Mar 25, 6:05 PM EDTSpecial Weather StatementMFLPalm Beach55 min
Mar 25, 6:33 PM EDTSpecial Marine WarningMFL57 min
Mar 25, 7:24 PM EDTSpecial Weather StatementMFLPalm Beach66 min
Mar 25, 7:34 PM EDTSpecial Marine WarningMFL26 min
Mar 25, 7:35 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr

Nearby

Flood Watches in Florida, 2016Every flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.